It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Flex on November 10, 2000 at 21:51:52:

In Reply to: For Chris1 posted by Patrick on November 10, 2000 at 16:16:04:

Before we go any further, this is only a hypothesis. There are no medical references to B-5 causing hyperthyroidism but then again there are no medical references to B-5 helping with acne, yet many many people have had success with this megadosing and also Doctors constantly tell us that there is no direct link between certain food and acne, yet we break out due to high quantities of dairy. This all started with this post.. plz check it out if ur actually interested. I know u love this treatment and your very faithful too it, that is why your questioning this theory. But we must uncloud that to realize there could be harm takeing 5000% of the daily recommanded dose. This megadosing can not be benificial to our bodies if we are overdoing it. If we do feel the symptons I posted in my previouse msg, then I think you should lower your dose, like I have. There are reports of people have success on small doeses. Even though its gonna take a bit more time and confidence, it is better than risking our future for this immediate problem. Well enough with the giberish, heres the link. If you do some research on the B-5, you will notice that dramatic weight loss is a side effect of http://www.absoluteacneinfo.com/acne-forum/DCForumID1/320.html

If you do some research on the B-5, you will notice that dramatic weight loss is a side effect of megadosing this vitamin, even if it is only a water soluble vitamin. The symptoms of too much B-5 is almost identicle to the symptoms of hyperthyroidism. The side of effect of B-5 have been noticed by the majority of the people on this product. Most site only include Dihrea but there are more side effect. THe only reason they dont know about other side effect is due to the fact that there have not been many scientific experiments done with megadosing this vitamin. Well anyways, I am still on this vit and have notice good results somewhat but I just broke out again .. well semi breakout:) I know acne sucks and but its part of like. Well I just hope someone takes the initiative to perform some experiments to find out some truths about this vit. Look how mnay people have started this megadosing and if there is a bad side effect (long term or short then it could mean a life of pain and suffering for all of us)

Follow Ups

All times are GMT -7. The time now is 12:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!